Try doing eod that helps with e2 for many. Even daily works… yes It’s more work…but you can avoid using an ai. Or as @charlie12 stated just lower the dose. I personally would try the eod and stick with it if it helps reduce any sides I’m getting. With dose lowered you don’t know if the body will drop drastically in t and free t. I say this because some guys can raise there dose by 10% and see a 30% increase in levels. This should be the same with dropping it by 10% and seeing levels lower by 30%.
I spend 10 mins a week and just fill up all my syringes for the next few days. This way it takes me a couple mins to inject myself most days. It’s not as hard as one thinks.
How would that lower e2? Your taking more T and therefore a larger amount to convert. Smaller doses convert less t to e2 and hopefully the body is efficient and clears out the e2 before it becomes a problem.
I vote lower dose and still do 2x a week. No reason to go the invasive route and inject more often. This is an oil based injection with a 7-8 day half life.
If you do eod better than Ed.
If you do eod I would still lower dose slightly. Imo.
In cristler video he stated doing 80 mg in 2 injections subq is like 100 1x a week injection.
From the time I spent on this forum. If more guys would start at injecting between 80-100 I think better results. What a shock to the system from going 300 testosterone to over 800.
We are all guys and like youse once I decided on injections you get excited and are like fuck I want more. Thinking more is better.
Trt clinics who make money selling testosterone make more profit prescribing more. Hence why I think defy starts most guys at 150! With that starting dose you will have sides that guess what- you need more meds to take care of!
They put guys that had low free t ABOVE free t ranges usually with 150mg. That is a major shock to the endocrine system.
But with all that said. They are guys that are outliers that really need customized treatment.
I know you know this, But for anyone who isn’t in the know: the right dosage is unique to ones body. Most could probably get away with 100, but we should have more info to decide. I should of gotten my shbg level before starting and that would of saved me 2 months of hell. Today I’m on 200 a week and feel great. Going off the lab report I would of stayed at 140. Thinking it’s e2 or something else that’s negating the effects of the T.
Thank god this doc I have now was experienced enough to realize it wasn’t working for me and neeeed more. genius. He bumped
Me up and I’ve been great for 7 days. Literally the day after my change I started to feel better.
I know I’m unique. This isn’t jsut an example of how we look at labs and can be misled.
There’s a level of T your body can process naturally: naturally your body has fluctuations daily and a smaller amount is introduced daily. Replicate this with injections is the goal. This is what I’m told and read.
It’s also percentage based from what I understand. So one big dose of 50mg 3.5 (7% example) will introduce more to the body vs 10mg being .7… what I don’t understand is a stabilized person. All that other dose that’s been out under the skin all is being released. How does this make a difference. I don’t know ::: but everyone I’ve used has told me this.
Dropping the dose will lower E2 because there will be less T to aromatase into E2.
My biggest question is this…
If I am remembering correctly, and please correct me if I’m mistaken, you are very lean right? If you are in fact lean, then I’m wondering how you are atomatasing so much? Are you taking HCG? If so, that will reactivate the testicles and cause E2 to be produced there…and an AI won’t touch that anyway. If you are taking HCG, I would cut that out until you get everything else stabilized.
If you are NOT lean, then don’t touch anything meds wise, and let’s make that priority numero uno. Clean up the diet and get the training on point.
If none of the above is correct, then you may need to put everything on the table. Don’t go willy nilly trying shit to see where it lands. Ultimately you are going to have to try something, but let’s put everything on the table and see if we could collaborate on a more intelligent approach rather than just a good guess. It would help to consolidate everything into one post.
So if you could, please make 4 separate lists…
Every med (prescribed or otherwise) and supplement / vitamin you take. ALL of them. Also include the reason you take them.
I know some of this is redundant and that you have answered most of these questions at some point in your thread, but it would be very helpful to all if we had one compiled version here where everyone could look at the entire pilchard forest in one go, instead of trying to navigate a few trees here and there.
I’m not in good shape tbh I carry weight around my waist and haven’t been able to exercise properly for a couple of years due to the fatigue that follows it. The mirtazapine has made me put on weight in a very short time, it’s notorious for this.
Diet wise not great, I eat because I am tired and because the mirtazapine makes me really hungry constantly. I take mirtazapine to help me sleep.
I do have a plan though, thanks to you guys;
Reduce dose of test to 50mg E3.5D
Quit mirtazapine and temporarily replace with Promethazine to help me sleep
Carry on with low dose SSRI (i’m currently experiencing terrible side effects but this was to be expected until my body adjusts to it.) I do still believe I am deficient in serotonin which is why I suffer anxiety, depression and insomnia.
Clean up diet and start graded exercise
Give all of the above 6-8 weeks then re-evaluate
Back up plan;
Switch to Test E and HCG but hopefully i can get dialled in on the Sustanon.
Sounds like a lot of things in the melting pot at one time.
Could you elaborate on this. What does this mean? Give specifics on what you eat.
There’s a ton of very general information here, but unfortunately being very general is going to lead to very general results. We need to start getting down to the wire here and see what could likely be the most beneficial for you.
For example, if you start listing every specific food you eat, you may realize when you are writing that list that you feel certain things that correspond to days where you eat certain foods (ie a slight food allergy). It really could be that simple and I’m asking for specifics because there are so many times when the devil is in the details.
Example number two…
E2 mystery solved… Reducing your dosage will give you some temporary relief, but ultimately you want to get rid of the excess fat and get your Free T back up to the top of the scale. That one thing alone can completely change your life brother.
Edit to add… I’m sorry if this is a little pointed so if it comes across that way, please forgive me…but…
There is no Med in the world that’s going to fix @pilchard. No magic pills. Pilchard has got to make a lifestyle change here.
I’m talking about this…
This cycle has got to stop bro. You have to realize that certain things (meds, lack of sleep) can make you feel certain ways, but what @pilchard DOES in reaction to those feelings is all on pilchard. Take a hard look at the man in the mirror. Tell him that you’re taking your life back and everything you do from here on out, every calorie you put down your throat…every step that gets taken…will be determined by a very conscious and well formed (and well informed) reasoning. And here’s the hard part…MEAN IT!!!
This is the hardest thing you will ever do brother. Believe me, I’ve had to do it more than once in my life. I swear to you though…if you can get this one idea into your head and really latch on to it, you will get through this and not even be able to recognize the person that you are right now when you look back at today in a few years.
A lot to think about there buddy and you are right, I need to change my ways, I no longer want to be this depressed, anxious, ill person.
I’m gonna ditch the mirtazapine, it will be one less drug to worry about… hopefully I can get some sleep without it.
I think it would be best if I create a food diary this week, that way I can show you exactly what’s going down my throat!
I so want to exercise but it sparks anxiety inside me, there’s so many things I want to do but I am painfully depressed, my mental health needs treating properly, I’m in to see a psychiatrist very soon.
I really didn’t want to lower my t dose as the numbers were looking quite good but I need to get E2 down and this is the only way I can do this without taking an AI
Update, looks like I’m going to have to quit the Zoloft, I only take 25mg but I haven’t slept in 4 days, I feel wired, headache and my
stomach is screaming and churning.
They say the first few weeks are terrible but I didn’t realise just how terrible !
That’s okay! We know now it’s not the serotonin. I just got on TRT and I feel similar.
I’m extremely wired and revved up. Constant urge to move and no rest. It’s the T for sure. Lower your dosage. For some people it floods them with stress hormones. I don’t know why and how to circumvent this but it seems like some people tolerate it really badly.